# SDR SWAA2024052177046

- Difficulty date: April 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 986 FLOOR BEAM FWD FASTENER HOLE AT RBL 43 WL 208<[01] REPAIRED FLOOR BEAM FWD FASTENER HOLE AT BS986 RBL43 WL208; IAW SRM 53-70-51-2R-6 REPAIR 6
